# SDR DXTA200500615

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 8,645 hours, 6,993 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: BC61A9012
- Part serial: 928A
- Condition: Odor
- Location: Cabin
- Part time: 7 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SAW AND SMELLED SMOKE COMING FROM THE AFT CABIN.  THIS HAPPENED DURING FLIGHT AT APPROX 1600 FEET ABOVE THE GROUND, MANUVERING TO LAND.  T/S SYSTEM, OPS CHECKED OVERHEAD BLOWER, NO SMOKE.  NO EVIDENCE OF BINDING.  RAN ACFT, TESTED ENVIROMENTAL SYSTEM, NO SMOKE SMELL IN CABIN/COCKPIT, NO SMELL WITH OVERHEAD.  REMOVED COALESCER SOCK, NO EVIDENCE OF OIL.  REINSTALLED SOCK, THERE IS A SMOKEY SMELL IN TAIL ACCESS AREA.  ACCESSED AFT BLOWER MOTOR AT AFT TOLET AREA.  REMOVED & INSTALLED NEW ONE.  OPS CHECK GOOD.  CLOSED ACCESS IAW 560 MM CH 21-21-06.
